Category: Excedrin migraine vs excedrin extra strength ingredients

Excedrin migraine vs excedrin extra strength ingredients

Excedrin may also be used for purposes not listed in this medication guide. Excedrin Migraine may also be used for purposes not listed in this medication guide.

For Migraine: This excedrin is My go to for migraines 15 min and gone! Thank the Lord! There are a few that it does not stop but the trick really is taking it at the first sign of a headache and not waiting. Usual relief comes in approximately 15 to 20 minutes. For Migraine: Like all medications I've ever taken, I followed the directions exactly "take 2 caplets with a glass of water" and the product worked great, with no side effects. With regard to those complaining that the product was ineffective or gave you bad side effects, PLEASE read the following.

Although Excedrin Migraine and Excedrin Extra Strength are the exact same product, it is vitally important to follow the Excedrin Migraine directions if you are taking the pills for a migraine, NOT the directions for Extra Strength Excedrin!

excedrin migraine vs excedrin extra strength ingredients

Here's why. Many people have incorrectly assumed that because the two products are exactly the same, which they indeed are, that the directions are also the same. The reason that there is a separate product solely for migraines, and the FDA approved it solely for migraine use only, is because the amount you take for migraines is completely different than for general pain relief, including "regular" headaches.

The reason Excedrin Migraine instructs you to take only 2 pills in 24 hours vs 8 pills in 24 hours for Extra Strength Excedrin is because taking more than 2 pills in 24 hours for a migraine is likely to cause rebound migraines for many people.

In other words, taking more pills than the directions tell you to will make your migraine problem worse! The directions match that one usage and this is the reason the FDA approved the product.

So if you have migraines and want to buy Extra Strength Excedrin, instead of Excedrin Migraine, that's totally fine, but be sure to follow the Excedrin Migraine directions! If you're taking the product for migraines and you take more than 2 pills in 24 hours, you can definitely except to experience the bad side effects that many people have talked about on this site! And keep in mind that although you should NEVER take more than 2 pills in 24 hours if your using it for migrainesthat doesn't mean you can't take just 1 pill in 24 hours.

For some people, just 1 pill will get rid of your migraine. If 1 pill isn't working for you, then you can always take another one during each 24 hours.I am convinced its nothing more then a sales tactic. They come out with these things when the generics come out. Now they have to make it special somehow so they slap the word migraine on the label and sell it that way.

I believe that you and I are the only ones convinced that it has no more effect then regular excedrin. Its the same with something like Tylenol PM. It is just Tylenol and Benedryl but costs way more because they advertise it as a special "pain reliever that helps you sleep" Many people have no clue what they are taking and what is in these medicines.

It is like you said, slapping the word "migraine" suddenly makes it special and then they can charge more for it because of the fact that most people dont realize it is not different. A lot of people could save money by reading labels and ingredients. It IS strictly marketing tactics. Why just buy Excedrin when you can buy the regular "formula", the "headache" formula, the "migraine" formula, the "backache" formula and the "menstrual" formula-suddenly you have purchased different bottles of essentially the same medication.

Hey Kaismama!! Add me to that list!! I get migraines, and when they first come out with the so-called Excedrin "Migraine" years ago, I thought wow Well, like youI read the ingreidents and found that it is only Extra Strength Excedrin! There is nothing in it that is different!

What I don't understand is how can they get away with this? They claim that it works better on migraines, but it is the same exact thing as their Extra strength formula, isn't this false advertisement? What concerns me the most is that the maximum dosage recommended in a 24 hour period is completely different, which I feel is very misleading!

Also the higher price!!! When the product first came on the market, the company said that it was the same.

Excedrin Migraine - Why are the ingrediants identical in Excedrin Migrane as in Excedrin Extra?

Because they discovered that Excedrin was so effective on migraines they put information about migraines they had to call it Excedrin Migraine. I hope I explained that well. I feel it is false advertising.

excedrin migraine vs excedrin extra strength ingredients

First it's the exact same ingredients. The solution would be to add "Helps with Migraines" or something similar underneath the Excedrin title. Second, to charge more is where it becomes very false because the upcharge leads the customer to believe it is a "Special Migraine" med I've been using Regular Excedrin for as long as I remember.

It works as a charm for migraines. If I needed a faster relief I used to dissolve it in a little water first to get a quick relief. When I tried Excedrin Migraine I noticed that it kicked in just 15 minutes and I was able to feel the caffeine rush very fast I am not a coffee of black tea drinker I think the absorption is faster maybe due to the different coating, which makes it dissolve faster giving a much needed fast relief!!!

My friend swears that one works better than the other but I know that taking the same thing doesn't always work the same The same thing is true with Benadryl and almost any OTC sleep aid It pays to look into these things when you can!

The migraine one is the only one that works. I took the ES this morning and nothing!Warning: Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye's syndrome, a rare but serious illness reported to be associated with aspirin. Acetaminophen and aspirin may cause liver damage and stomach bleeding. Keep out of reach of children.

excedrin migraine vs excedrin extra strength ingredients

In case of overdose, get medical help or contact a Poison Control Center right away. Do not take with any other products containing acetaminophen. Taking more than directed may cause liver damage. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Do not take this product for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor.

If pain or fever persists or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. Consult a dentist promptly for toothache. Do not take this product if you are allergic to aspirin, have asthma, have stomach problems such as heartburn, upset stomach or stomach pain that persist or recur, or if you have ulcers or bleeding problems, unless directed by a doctor.

If ringing in the ears or loss of hearing occurs, consult a doctor before taking any more of this product. Children under 12 years of age: consult a doctor. Coated white circular tablet with letter "E" debossed on one side. Supplied in bottles of 12's, 24's, 50's, 's, 's, 's. Coated white caplets with "E" debossed on one side. Supplied in bottles of 24's, 50's, 's, 's, 's.

Gel-coated round geltabs-green on one side, white on the other, printed with black "E" on one side. Supplied in bottles of 24's, 50's and 's 2 bottles of 50 each. Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.

Production of Excedrin Migraine Discontinued Until Further Notice (UPDATED)

Skip to Content. Warnings: Warning: Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye's syndrome, a rare but serious illness reported to be associated with aspirin.

Store at room temperature. They do not depict actual or relative size. The product samples shown here have been supplied by the manufacturer. While every effort has been made to assure accurate reproduction, please remember that any visual identification should be considered preliminary.

In cases of poisoning or suspected overdosage, the drug's identity should be verified by chemical analysis. Subscribe to our newsletters. FDA Safety Alerts.

Linea furniture los angeles

Daily MedNews. Weekly Drug News Roundup. Monthly Newsletter. I accept the Terms and Privacy Policy. Email address. Select one or more newsletters to continue.Comparison winner. Excedrin Migraine. Scroll down for more details. Which are the most popular comparisons?

General info 1. A higher number of pills per box may imply that the product is more safe than others. Many painkillers are regulated so that a person may not buy more than a certain amount at any one time.

Cartier santos chronograph 2019

This medicine is suitable for people at a younger age. Is available over-the-counter Excedrin Migraine. Excedrin Tension Headache. It does not require a prescription and can be purchased easily from most pharmacists. Not linked to dependency Excedrin Migraine.

It is not explicitly mentioned on the product information leaflet that this drug is linked to dependency. Therefore withdrawal symptoms should not be anticipated. Can be taken on an empty stomach Excedrin Migraine. Medicines which can be taken on an empty stomach are unlikely to cause stomach problems such as ulcers.

These are better if you need to take the painkillers first thing in the morning. Composition 1. Ibuprofen is a non-steroidal anti-inflammatory. The painkilling effects of ibuprofen take effect immediately, however the anti-inflammatory effects can take as long as a week. Paracetamol or acetaminophen as it is known in the US is classified as a mild analgesic.

It suppresses the feeling of pain, but does little to treat the cause.Excedrin Migraine Pain Reliever and its generic counterparts contain the following active ingredients:.

Excedrin Extra Strength Pain Reliever and its generic counterparts contain the following active ingredients:. And our reader is right about the pricing in several cases, too.

On average, however, stores price their migraine formulas only slightly higher than their extra strength formulas. Though it might seem like a small difference, the pricing is fishy considering the formulas contain the exact same active ingredients in the exact same amounts.

Just goes to show you should always read labels carefully and compare prices before making a purchase. It is a common practice to repackage and rename a product with a higher price in order to sell more to a targeted market.

The main differences between Advil, Tylenol, Aleve, and Aspirin

For another case of repackaging as marketing, check out our post on Sarafem and Zyban. Yingst vs. Novartis Anthony vs. Novartis Cortina vs. Tags: medicinepharmaceuticals. You must be logged in to post a comment.

Undertow definition in chinese

Stay Connected Sign up for our newsletter and receive news, updates, and the latest ad alerts. According to Ted, the Extra Strength formula is much less expensive than the Migraine formula, but contains the same active ingredients in the same amounts. He also told us that generic copies of these drugs are priced in a similarly deceptive way.

Here are some photographs of Excedrin packaging and pricing taken at a local supermarket. Here is a table of different brands and prices. Leave a Reply Cancel reply You must be logged in to post a comment. Please Note: Ad Alerts are intended to warn consumers about false and deceptive ads, as well as ads that, although not necessarily deceptive, should be viewed with caution.Knowing the correct dosage of Excedrin will help you get fast-acting relief for headache pain while lowering the risk of taking too much of the active ingredients aspirin, acetaminophen, caffeine and diphenhydramine citrate.

All Excedrin products should be taken with a full glass of water. Combining these ingredients results in two pain relievers plus an amplifier to enhance the analgesic effect.

Doctors believe this combination, when taken as directed, can offer major advantages—including reliable headache relief. Use only as directed. Read all warnings and full product information prior to use. Always follow label directions.

Excedrin contains two analgesics pain relievers — acetaminophen and aspirin.

Rapid fire meaning in urdu

These two ingredients work with your cells, nerves and brain to help reduce pain. This is then picked up by the nerves, which transmit pain signals to the brain. Acetaminophen, aspirin and caffeine, when taken as directed, provide clinically proven headache relief. Excedrin is a combination of these ingredients: two pain relievers, plus an amplifier to enhance the analgesic effect. Read complete warnings and information. This means that it helps to boost the effects of certain pain relievers.

Excedrin has been a leader in headache relief for more than 50 yearsand the range of Excedrin products contains something for every kind of headache, including tension headaches, nighttime headaches and migraines.

Discover the full Excedrin product range hereor, if you need more help finding the right product for you, try our interactive product selector. Caffeine in the management of patients with headache. Combined analgesics in headache pain therapy: shotgun approach or precise multi-target therapeutics?. Straube et al. BMC Neurologly. How Do Pain Relievers Work?

excedrin migraine vs excedrin extra strength ingredients

Johns Hopkins Medicine. Aspirin and Migraine. National Headache Foundation. This website is intended for residents of the United States only. You are about to leave Excedrin. Clicking on this link means that you have chosen to leave our website.A new class-action lawsuit was brought against the makers of Excedrin Migraine when a migraine sufferer from Cherry Hill claimed that Novartis intentionally inflates the price of their popular pain medication, cashing in on migraine stigma.

For years, Kerri Yingst would take Excedrin Migraine to relieve constant headaches, opting for the red-labeled package designated for migraine sufferers over the standard green box carrying their extra-strength formula. That would explain for the price difference, right? Actually, on closer inspection, she noted that the two products have exactly the same active ingredients. Excedrin Extra Strength also has mg of aspirin, mg of acetaminophen, and 65 mg of caffeine.

This discovery prompted her to file a class action lawsuit against Novartis for consumer fraud, on the grounds that they are decisively misleading migraine patients by selling them ordinary painkillers at a jacked-up price. Novartis AG, et al. District Court for the District of New Jersey. Have you experienced any of the side effects linked with pain medication, such as tinnitus, hypertension, or rebound headaches? Would you consider supplementing with natural minerals, herbs, and vitamins, if it meant that you could lower your dependency on pain pills?

Your current Browser doesn't support the new tecnologies used to build this website and therefore isn't going to be displayed properly. If, however, this was a mistake and everything is working fine, please continue scrolling! Thank you for your visit!

Order Now no prescription necessary. Recent Posts. Related Posts. Tags: Migraine Medication.


About Author


Yogul

Comments

Leave a Reply

Your email address will not be published. Required fields are marked *